# SDR DALA2024111110823

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N326DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55297
- Aircraft time: 19 hours, 14 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT. ON DESCENT INTO STL FAS REPORT 'WOOD BURNING' FUME + ELECT (OR) HOT FUME IN AFT (AFT LEFT) LAV+ GALLEY. NO SMOKE OR FIRED. NO FUMES IN FLIGHT DECK. C/W SMOKE AND FUMES ISOLATION IAW A220 W/C 0550-2001. NO FINDINGS. R/R RECIRCULATION FILTERS IAW AMP 21-22. AK OK FOR SVC. (LP# 5446213)
